# SDR GTIA20120719458

- Difficulty date: July 19, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 21,535 hours, 10,392 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCUMULATOR PRESSURE LOW.  SERVICED L2 DOOR ACCUMULATOR PRESSURE IAW AMM 52-10-00-400-001.
